# SDR COMA9660015

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 6233M30A
- Condition: Defective
- Location: Lt Eng
- Part time: 6,411 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE N2 VIBRATION CAUTION COMES ON AT 87 PERCENT TO 88 PERCENT N2.  REPLACED THE LT ENGINE N2 ACCELEROMETER.
